|Haart regimen and Lexapro
Jan 6, 2011
I am curently on:Intelence/Prezista/Isentress/Norvir boost. Is there a neg interaction with Lexapro-Don't feel right/easy bruising(very),nauseated,etc
| Response from Dr. Fawcett
Lexapro is an SSRI (selective serotonin reuptake inhibitor) anti-depressant that is generally well-tolerated with HIV medications. Your symptoms, however, are significant and should be discussed with your doctor. Try and be as specific as possible when verbalizing how you feel. For example, what are some specific examples of "not feeling right?"
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of Ars
- Should I Get Tested After Blowjob From A Prostitute?
- Bloody Nose After Unprotected Anal Sex Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.